# SDR SWAA2014092332225

- Difficulty date: September 12, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED BETWEEN BS 1017 TO 1023 BETWEEN LBL 13 TO 17.  R & R WEB IAW SRM.
